MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS SATELLITE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS SATELLITE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570101
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during a total knee arthroplasty (tka) surgical procedure it was observed that while using the velys satellite station device and the velys base station device, during the tibial cut, the robot arm suddenly jumped about 2¿3 mm distally.Even after resetting to the home position, the system proceeded with a changed planned cut.There were no reports of delay in the procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2026.No additional information was provided.

Brand Name
VELYS SATELLITE STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24475285
Report Number1818910-2026-03852
Device Sequence Number15829266
Product Code OLO
UDI-Device Identifier00845384010791
UDI-Public(01)00845384010791(12)SAT1545
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer05/09/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown